# SDR CA991007077

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1CH25
- Condition: Out Of Adjust
- Location: Lt & Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT GEAR-IN-TRANSIT LIGHT REMAINED ON FOLLOWING LIFT OFF.  UPON INVESTIGATION, MAINTENANCE FOUND THE LEFT AND RIGHT GEAR POSITION SWITCHES WERE ADJUSTED AND THE AIRCRAFT RETURNED TO SERVICE.
